# SDR UIEA200600136

- Difficulty date: June 11, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 77,050 hours, 15,311 cycles
- Engine: Ge CF650E2
- Engine time: 69,781 hours, 13,960 cycles
- System (JASC): 8011 · Engine Starter
- Part: Start Valve
- Part number: 3978921
- Part serial: AEX10688
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR4 ENGINE SHUT DOWN AT 1945Z DUE TO NR 4 START VALVE ENGINE LIGHT FLICKERING AND THEN COMING ON.  REMOVED AND REPLACED NR 4 START VALVE AS PER AMM 80-11-04.  PERFORMED GROUND OPS BY MONITORING SATISFACTORY.
